# SDR ASOA2014051610504

- Difficulty date: April 27, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 30,380 hours, 22,188 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK CORRODED BS 349-501.  R & R SEAT TRACK  IAW AMM 53-00-49-000-801-A02 & 53-00-49-400-801-A02.
